RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 69, Number 1, Pages 128–141 (Mi tmf5210)  

This article is cited in 2 scientific papers (total in 2 papers)

Smoluchowski diffusion in an infinite system at low density: Local time evolution

V. I. Skripnik


Abstract: The evolution operator of the Bogolyubov–Strel'tsova hierarchy is constructed as the thermodynamic limit of the semigroup that determines the evolution in the grand canonical ensemble of the system in finite volume.

Full text: PDF file (1110 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 69:1, 1047–1056

Bibliographic databases:

Received: 01.07.1985

Citation: V. I. Skripnik, “Smoluchowski diffusion in an infinite system at low density: Local time evolution”, TMF, 69:1 (1986), 128–141; Theoret. and Math. Phys., 69:1 (1986), 1047–1056

Citation in format AMSBIB
\Bibitem{Skr86}
\by V.~I.~Skripnik
\paper Smoluchowski diffusion in an~infinite system at low density: Local time evolution
\jour TMF
\yr 1986
\vol 69
\issue 1
\pages 128--141
\mathnet{http://mi.mathnet.ru/tmf5210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882175}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 69
\issue 1
\pages 1047--1056
\crossref{https://doi.org/10.1007/BF01037681}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H110300011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5210
  • http://mi.mathnet.ru/eng/tmf/v69/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Skripnik, “Mean field limit in a generalized Gibbs system and the equivalent nonequilibrium system of interacting Brownian particles”, Theoret. and Math. Phys., 76:1 (1988), 734–746  mathnet  crossref  mathscinet  isi
    2. V. I. Skripnik, “Evolution operator of the Bogolyubov gradient diffusion hierarchy in the mean field limit”, Theoret. and Math. Phys., 79:1 (1989), 431–436  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:205
    Full text:71
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019